# SDR AALA201811299013

- Difficulty date: November 26, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N861NN
- Make and model: Boeing 737823
- Aircraft serial: 31109
- Aircraft time: 24,738 hours, 9,964 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLASHLIGHT AT THE FORWARD FLIGHT ATTENDANT STATION WOULD NOT TEST.  REPLACED THE BATTERY PACK AND TAMPER SEAL IAW AMM 25-64-00.  OPS CHECKED NORMAL.
